# SDR DXTA200702290

- Difficulty date: June 23, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N949QS
- Make and model: Cessna 750
- Aircraft serial: 7500049
- Aircraft time: 8,524 hours, 5,405 cycles
- Engine: Allsn AE3007C
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

SEVERE NOSE WHEEL VIBRATION ABOVE 40 KNOTS ON TAKEOFF ROLL.  ABORTED TAKEOFF.  [07-12-07]     REMOVED AND REPLACED LT AND RT NOSE TIRE ASSEBLIES WITH OVERHAULED ASSY.  ALL WORK ACCOMPLISHED IAW CE-750 MM 32-41-02.
